Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. V T Shah

Cardiologist, Mumbai

700 at clinic
Book Appointment
Call Doctor
Dr. V T Shah Cardiologist, Mumbai
700 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. V T Shah
Dr. V T Shah is a trusted Cardiologist in Mumbai, Mumbai. He is currently practising at Diagnostic Center Clinic in Mumbai, Mumbai. Book an appointment online with Dr. V T Shah and consult privately on Lybrate.com.

Find numerous Cardiologists in India from the comfort of your home on Lybrate.com. You will find Cardiologists with more than 43 years of experience on Lybrate.com. You can find Cardiologists online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. V T Shah

Diagnostic Center Clinic

1 Kapole Niwas , 590 , Near Kingcircle Dr Ambedkar Roa , Matunga, MumbaiMumbai Get Directions
700 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. V T Shah

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am 31 years old I am having gastric problem change to chest pain if swallow water or anything I am feeling pain.

M. B. B. S. M. S,. M. Ch.FRCS
Cardiologist, Chennai
I am 31 years old I am having gastric problem change to chest pain if swallow water or anything I am feeling pain.
You may be having reflux esophagitis. If the symptoms do not suside, you may need a upper g. I scopy. Take bland food for a few days. If scopy is negative go for a cardiac check up too.
2 people found this helpful
Submit FeedbackFeedback

Hi what is the heart attack. How can some help in any attack of some people in any area's.

MBBS
General Physician, Chandigarh
Hi what is the heart attack.
How can some help in any attack of some people in any area's.
Make the patient absolutely comfortable loosen his tight clothes ask the patient to keep coughing fully till some medical help can be arranged.
Submit FeedbackFeedback

I am a left handed person mean I do lot of my work from left hand means I lift a heavy weight from left hand so I heard that doing so will give me heart related problems is it true that lifting heavy with left side is harmful for heart.

MBBS
General Physician, Mumbai
I am a left handed person mean I do lot of my work from left hand means I lift a heavy weight from left hand so I hea...
Dear lybrateuser, -There is no evidence to suggest that doing or lifting weight by left hand causes heart problems, the effect of doing any work from either side will have the same effect on the body.
Submit FeedbackFeedback

My age is 31 and BP 128/85 when measured in evening 7: 30 pm. Please advise if it is normal. Have consulted and doctor advised me to take Divya muktavati. Is it a safe medicine to take in. If yes how long it can be taken. If not plse advise how to bring back to normal.

Diploma in Obstetrics & Gynaecology, MBBS
General Physician, Delhi
My age is 31 and BP 128/85 when measured in evening 7: 30 pm. Please advise if it is normal. Have consulted and docto...
your bp is normal and you don't have to take medicines reduce salt and take more potassium through citrus fruits like oranges and lemon juice reduce stress and anxiety related issues with the help of yoga and meditation take less of fried foods and spices and more of seasonal vegetables and fruits.
Submit FeedbackFeedback

5 months ago My father total serum cholesterol was 391, after getting through the report doctor prescribed Statins tablets to him. Now after 5 months his (my father) total serum cholesterol is 116, and serum LDLcholesteol is 44. Is is too low? It can be harmful? Or can leads to other disease? My father is also a patient of coronary artery disease.

MBBS, Dip.Cardiology, Fellowship in Clinical Cardiology(FICC), Fellowship in Echocardiology
Cardiologist, Ghaziabad
5 months ago My father total serum cholesterol was 391, after getting through the report doctor prescribed Statins ta...
No issues. Low cholesterol has no problems. But yes you can decrease the dose of the statins by half and recheck the lipid profile after 3 months. Long term statins treatment also has side effects. Also you need to understand about cholesterol Cholesterol is a waxy, fat-like substance that occurs naturally in all parts of the body. Your body needs some cholesterol to work properly. But if you have too much in your blood, it can combine with other substances in the blood and stick to the walls of your arteries. This is called plaque. Plaque can narrow your arteries or even block them. High levels of cholesterol in the blood can increase your risk of heart disease. Your cholesterol levels tend to rise as you get older. There are usually no signs or symptoms that you have high blood cholesterol, but it can be detected with a blood test. You are likely to have high cholesterol if members of your family have it, if you are overweight or if you eat a lot of fatty foods. You can lower your cholesterol by exercising more and eating more fruits and vegetables. You also may need to take medicine to lower your cholesterol. High LDL high cholesterol put you on a higher risk of atherosclerotic diseases and heart attacks especially if you have other is factors including hypertension diabetes or a history of smoking so I would advise you to start taking statins which are cholesterol medications the dose of which depends upon your cholesterol levels also you need to start changing your dietary habits and include a regular physical exercise at least 45 minutes a day 5 days a week into your schedule nonetheless you have to stop taking fatty and junk food good luck Check out - Simplified health explanation videos on my YouTube channel And Do not forget to Subscribe for upcoming videos.
1 person found this helpful
Submit FeedbackFeedback

Hello sir My father has been suddenly got breathing problems and lung left right side pain. So admitted in hospital. Doctor said heart is weak trouble for active .but is Govt hospital we can't get right details. So give us suggestions and which issue for this .

MBBS
General Physician, Sambalpur
Hello sir
My father has been suddenly got breathing problems and lung left right side pain.
So admitted in hospital.
...
Dear lybrate-user, its really a serious issue. You have to go for a good cardiology review. Which includes echo, ecg and angiography. Be quick to act and get all those things done. Heart attack is really a serious issue.
1 person found this helpful
Submit FeedbackFeedback

I m 30 yr old women. Sometimes I feel mild pain around chest and heart. What should I do. I take pan 40 on empty stomach. Having hypothyroidism. Also nose is blocked when wake up with lot sneezing n breathlessness. Pls help.

AUTLS, CCEDM, MD - Internal Medicine, MBBS
General Physician, Faridabad
I m 30 yr old women. Sometimes I feel mild pain around chest and heart. What should I do. I take pan 40 on empty stom...
get your ecg done first...most likely its due to muscular pain or acidity burt still get ecg done to rule out any cardiac cause -Tablet nasorest-p twice daily may ease breathing by decongesting nose. -Do steam inhalation once or twice daily. -for frequent sneezing episodes u can take tablet odimont-lc once daily -plz get the thyroid test done and provide your latest thyroid reports...
8 people found this helpful
Submit FeedbackFeedback

How to reduce cholesterol? Is total cholesterol 261 alarming to start taking medicines? Can the medicine be withdrawn after a good control of level?

MBBS, MD - Internal Medicine
Internal Medicine Specialist, Faridabad
How to reduce cholesterol? Is total cholesterol 261 alarming to start taking medicines? Can the medicine be withdrawn...
yes your cholesterol level 261 is alarming you to alert dear. Change life style .do meditation,yoga, Go walk daily, do any one physically activity daily i.e.play any game., Avoid fast foods,oily foods,junk foods,alcohol,smoking,fatty foods, non-veg.,avoid stress,take plenty of water in day time. use flax oil, omega-3 fatty meal or cap., take .green veg., whole grain foods, Use GARLIC in foods daily ,. Cod liver oil. Take anti cholesterol medicines . one important that is take 1 glass of water before bed at night. Because it protect from heart fail during sleep at night.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

91%
(122 ratings)

Fortis Healthcare

A Fortis Hospital Association
Cardiologist
S L Raheja Fortis Hospital, 
at clinic
Book Appointment

Dr. Ankur Ulhas Phatarpekar

MBBS Bachelor of Medicine and Bachelor of Surgery, MD, DM - Cardiology
Cardiologist
S L Raheja Fortis Hospital, 
300 at clinic
Book Appointment

Dr. G Manoj

Maters in diabetes, Diploma in Cardiology
Cardiologist
Good Health Super speciality Clinics & D, 
0 at clinic
Book Appointment
89%
(169 ratings)

Dr. Ramesh Kawar

MBBS, MD - Cardiology, DM
Cardiologist
Riddhi Vinayak Critical Care & Cardiac Centre , 
350 at clinic
Book Appointment